# SDR SWIA201334195

- Difficulty date: August 8, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 18,496 hours, 11,151 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 4457, UNCOMMANDED YAW MOVEMENTS, STOPPED AFTER YAW DAMPERS WERE DISCONNECTED.   REPLACED NR 2 YAW DAMPER LINEAR ACTUATOR.
